On the rise of dissipative structures in a system of two reaction-diffusion equations
Doklady Akademii Nauk, Tome 255 (1980) no. 6, pp. 1321-1322
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_255_6_a9,
author = {V. N. Razzhevaikin},
title = {On the rise of dissipative structures in a system of two reaction-diffusion equations},
journal = {Doklady Akademii Nauk},
pages = {1321--1322},
year = {1980},
volume = {255},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_255_6_a9/}
}
V. N. Razzhevaikin. On the rise of dissipative structures in a system of two reaction-diffusion equations. Doklady Akademii Nauk, Tome 255 (1980) no. 6, pp. 1321-1322. http://geodesic.mathdoc.fr/item/DAN_1980_255_6_a9/